Benadryl Ultratabs Antihistamine Allergy Relief Medicine, 25 mg Diphenhydramine HCl Tablets for Relief of Cold & Allergy Symptoms Such as Sneezing, Runny Nose, & Itchy Eyes & Throat, 48 ct









Buy Now, Pay Later
- – 4-month term
- – No impact on credit
- – Instant approval decision
- – Secure and straightforward checkout
Ready to go? Add this product to your cart and select a plan during checkout.
Payment plans are offered through our trusted finance partners Klarna, PayTomorrow, Affirm, Afterpay, Apple Pay, and PayPal. No-credit-needed leasing options through Acima may also be available at checkout.
Learn more about financing & leasing here.
Selected Option
This item is eligible for return within 30 days of receipt
To qualify for a full refund, items must be returned in their original, unused condition. If an item is returned in a used, damaged, or materially different state, you may be granted a partial refund.
To initiate a return, please visit our Returns Center.
View our full returns policy here.
Recently Viewed
Size: 48 Count (Pack of 1)
Features
- 48-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets with 25 mg diphenhydramine HCl for powerful allergy & cold relief in 1 pill* *temporarily relieves runny nose & sneezing due to upper respiratory allergies or the common cold
- The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose
- Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most.
- A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose
- Allergy medicine from a doctor recommended brand for safe & effective*** allergy relief in a small, easy-to-swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies ***when used as directed
Description
Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. A trusted allergy brand, Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective allergy relief when used as directed. The small, easy-to-swallow tablet form provides multi-symptom indoor & outdoor allergy relief & cold relief.
Brand: Benadryl
Special Feature: clinically_proven
Item Weight: 0.8 Ounces
Item Dimensions LxWxH: 3.6 x 4 x 1.1 inches
Product Benefits: Cold and Flu Control, Allergy Control, Fever Control
Is Discontinued By Manufacturer : No
Product Dimensions : 3.6 x 4 x 1.1 inches; 0.8 Ounces
Item model number : 31254717136
Date First Available : September 17, 2008
Manufacturer : Benadryl
Country of Origin : USA
Frequently asked questions
To initiate a return, please visit our Returns Center.
View our full returns policy here.
- Klarna Financing
- Affirm Pay in 4
- Affirm Financing
- Afterpay Financing
- PayTomorrow Financing
- Financing through Apple Pay
Learn more about financing & leasing here.